MathSciNet Relay Station
MathSciNet bibliographic data
MR1654075 (2000a:20107) 20G35 (20F05)
Dybkova, E. V. Form nets and the lattice of upper-diagonal subgroups of the symplectic group over a field of characteristic $2$. (Russian) Algebra i Analiz 10 (1998), no. 4, 113--129; translation in St. Petersburg Math. J. 10 (1999), no. 4, 651–661
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement